Vol 8, No 1 (2016)

Journal of Mathematics Research, Vol. 8, No. 1, February 2016

Table of Contents

Articles

Maya A. Shatila
PDF
p1
Mohammad Y. Chreif, Mohammad N. Abdulrahim
PDF
p5
Mohammad Sajid
PDF
p10
S. M. Abrarov, B. M. Quine
PDF
p14
Giorgi Giorgio
PDF
p24
Yan Zhang
PDF
p38
Amadou Diadie Ba, El Hadj Deme, Cheikh Tidiane Seck, Gane Samb Lo
PDF
p42
Gholamreza Abbaspour Tabadkan, Hessam Hosseinnezhad
PDF
p65
Hongxia Li
PDF
p70
O. Y. Ababneh, M. Mossa Al-sawalha
PDF
p79
Sophia Wang
PDF
p83


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.